MathSciNet Relay Station
MathSciNet bibliographic data
MR1057944 (91j:13013) 13F20 (13B25 13J15)
Nashier, Budh Henselian rings and Weierstrass polynomials. Proc. Amer. Math. Soc. 112 (1991), no. 3, 685–690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement